# SDR ASAA2022080639392

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 32,993 hours, 10,446 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1550121221
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T/C 78472000 (INLET INSP) ON THE #2 ENGINE NOTED A HYDRAULIC LEAK APPEARS TO BE COMING FROM THE EDP HIGH PRESSURE LINE. GROUNDED - YES. REMOVED AND REPLACED HYD PRESSURE HOSE REF CFM56 SPM P/P BUILDUP 71-00-02.
